# SDR UIEA2021090101934

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,723 hours, 25,675 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT  L/H  AND  R/H  WINDOW  PLACARD   " WINDOW  NOT  CLOSED "  DAMAGED.  REMOVED AND REPLACED THE DAMAGED PLACARD IAW AMM 20-10-12-004-001 AND 20-10-12-404-004.
